Posted by bcabare on November 13, 2003, at 12:45:13
In reply to Re: strattera side effects » MamaB, posted by Lasagne on November 12, 2003, at 21:45:59
Yes, I agree, the scalp itching can be pretty bad and sometimes its on my arms and legs, too.
But the ability to feel like I really belong to society now is worth the odd, bothersome, side effects.
> Oh, you think the hot flashes are bad, try extreme scalp itch with no apparent scalp condition. I complained about this to my doctor and he didn't believe me that I thought it was due to the Strattera and then I read other posts on this web-site of people experiencing the same thing. So don't assume your doctor knows everything.
> > > Somewhat glad to see others having hot flashes; I thought I was going through menopause. (I take between 100 and 120 mg/morning with 40mg prozac)
> > Boy an I glad to know I wasn't imagining the hot flashes! My psychiatrist still doesn't believe me
> > but they were very real!